# SDR FDEA202304030555

- Difficulty date: April 3, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N121FE
- Make and model: Boeing 767-300
- Aircraft serial: 43545
- Aircraft time: 14,843 hours, 6,374 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

#1 PYLON AFT FAIRING MID-FRAME IS CRACKED IN UPPER INBD CORNER AT APPROX NAC STA 330.  REPAIRED #1 PYLON AFT FAIRING MID FRAME IAW B767-300 SRM 54-52-71-2R & BAC DWG 313T2303   REV - REMOVED AND REISTALLED LATCH BEAM IAW BAC DWG 313T2303 REV -
